Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Rash on left breast across lower part of rib bone. Tried betamethasone cream. Suggestions?

I have a rash on my left breast and across the lower part of my rib bone. I have tried several creams and powders to get rid of it with no success. It is not contagious as I know of cuz I breast feed my 8 month old daughter and she does not have it. I have had this for approx 3 months now. It is only on my left side. Any suggestions? I have tried betamethasone cream, athletes foot , nystatin does not hurt or itchiness with it.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Betamethasone is a strong steroid.

It is not advisable to use it on regular basis.

You might have developed fungal infection.

Use of steroid may aggravate it.

Please get a KOH mount done,

This can confirm the fungal etiology.

A biopsy may even be required.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor